MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 3 12/14; HIP CEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 3 12/14; HIP CEMENTED STEM
Model Number 01.12.043
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/18/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28-feb-2020: lot 155701: (b)(4) items manufactured and released on 7 december 2015.Expiration date: 2020-11-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by clinical evaluation performed by medical affairs director hip revision performed 3,5 years after hybrid total hip arthroplasty in a heavy ((b)(6) kg) (b)(6) year old patient.No information concerning patient general heath status and comorbidities is available.Radiographic image provided shows the presence of signs of stress shielding.
 
Event or Problem Description
Hip revision after 3 years and 7 months from the primary due to stem loosening and infection suspicious.All implants were revised, no infection present.

Brand Name
STEM: QUADRA-C CEMENTED, MIRROR POLISHING STD STEM SIZE 3 12/14
Common Device Name
HIP CEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key9848075
Report Number3005180920-2020-00162
Device Sequence Number13638965
Product Code LZO
UDI-Device Identifier07630030802249
UDI-Public07630030802249
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K083558
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/23/2020
Device Model Number01.12.043
Device Catalogue Number01.12.043
Device Lot Number155701
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2020
Initial Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight112